# SDR 535062004

- Difficulty date: July 2, 2004
- Submitted: July 5, 2004
- Operation: General aviation
- Aircraft: N12XL
- Make and model: Mooney M20M
- Aircraft serial: 270325
- Aircraft time: 54 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Control Cable
- Condition: Obstructed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A RIVE NUT ON THE BRACKET HOLDING THE O2 CONTROL CABLE HAS CAUSED THE O2 CONTROL TO FAIL TO REACH ITS (FULL ON) POSITION.  IF THE O2 CONTROL CABLE IS NOT SET AT (FULL ON) OR (FULL OFF) (IN OTHER WORDS, WHEN THE CONTROL IS IN-BETWEEN EITHER SETTING) THERE IS A LIKELIHOOD OF THE O2 BOTTLE EMPTYING ITS CONTENTS INTO THE TAILCONE IN A SHORT PERIOD OF TIME. THE CRUX OF THIS PROBLEM IS A RIVNUT PREVENTING FULL TRAVEL OF THE O2 CONTROL. THIS DEFECT COULD AFFECT MORE THAN ONE AIRCRAFT.
